# SDR SWAA2022012413764

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 38,775 hours, 22,682 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED AND LOOSE AT ALL ATTACH POINTS. VISIBLE GAP BETWEEN WEIGHT AND RUDDER. / REMOVED AND REPLACED RUDDER PER AMM 27-21-11 (ALSO SAM 326 A028555) TAG 106716 P/N OFF/ON 173A0103-8 S/N OFF SB1883 S/N ON SB1027
